# SDR SWAA2024121758500

- Difficulty date: November 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN WET AREA SIDEWALL S-16L CRACKED BETWEEN STA 294 & 303.9<[01] ACCOMPLISHED REPAIR PER EA 24-153-03228 REF: TTG8Q00X5QPQ & TTG8Q00XDWZU;[02] VERIFIED REPAIR
